# SDR 03173662

- Difficulty date: June 22, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N662BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7526
- Engine: Ge CF343B1
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Wire Harness
- Part number: 355924400
- Condition: Installed
- Location: Duct Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FROM EWR AT 16000 FT THE LT 14TH STAGE DUCT WARNING MESSAGE APPEARED.  CREW DECLARED EMERGENCY AND SHUT DOWN LT ENGINE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL SWAPPED 14 STAGE FENWAL DUCT WARNING LOOPS AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
